meds are starting to wear off

Discussion in 'Mental Health Disorders' started by GreyCat, Feb 5, 2013.

Thread Status:
Not open for further replies.
  1. GreyCat

    GreyCat Well-Known Member

    I've been fairly ok on sertraline for awhile now, evened out, like I need to be, not plagued with the wash of self hatred and complete and utter despair every morning when I wake, or when I wake up in the middle of the night obsessing about mortality and feeling so absolutely broken hearted.

    But its twisting back into me again. The panicked feeling that I'm too ugly, that I am too fat, that everyone is disgusted by me. the inadequate communication. I come across as being stupid because of anxiety, and I am not stupid. I find it hard to explain myself. life is a fucking chore at the best of times, going to work and trying to hold normal conversation is such a nightmare, I am blatantly not alright but there doesn't seem to be much I can do but keep medicating it. I don't want to take more Sertraline, I am afriad of being completely out of it, but it seems to be the best drug for me. Of course I need talk therapy, but I can't talk about it. that other thing. I just can't. And I know I should try.

    the future looks kindof empty, and every word that comes out of my mouth makes me cringe. I want to get dressed and go to the airport right now, just walk away from where I am. I want to go somewhere new and be someone else. It's all bullshit. I wish I could just vaporise myself. I don't want to think for a minute more. It's hard to breathe, it's hassle to breathe. So incredibly pissed off.
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hiyas, I totally get how you are feeling. Perhaps you have built up too much of a tolerance to that medication? And need a new one. Definitely speak to your psych or doc about it. Good luck.
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    This happens hun sometimes the meds start to not be so effective so your doc ups the dosage or puts an add on to it Talk to your doc ok there are other medications in the same family of meds that may help just as well even better h ugs
Thread Status:
Not open for further replies.